Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 30, NWS Bismarck, ND

April 22, 2011Emmons County, North Dakota

NWS Bismarck, ND issued this river flood warning at Apr 22, 2011, 12:13 PM CDT for Emmons County, North Dakota. It took effect at Apr 23, 2011, 10:30 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 12:13 PM CDT (17:13 UTC)
In effect from
Apr 23, 2011, 10:30 AM CDT
Expired
Apr 24, 2011, 10:19 AM CDT
In force
24 hr
Issued by
NWS Bismarck, ND
Flood severity
Major

County Emmons County, ND

The radar

The Bismarck radar (KBIS), 67 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek (South Central ND) at Linton (BVRN8). The gauge peaked at 7.33 ft at Apr 25, 2011, 6:00 AM CDT.

actionminormoderate5101504/2204/2304/2404/25
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06354580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WGUS43 KBIS 221713
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1213 PM CDT FRI APR 22 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MAJOR FLOODING IS 
FORECAST.

.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS 
THE BEAVER CREEK BASIN ON FRIDAY. THIS PRECIPITATION COMBINED WITH 
THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST TO CAUSE THE 
BEAVER CREEK BELOW LINTON TO RISE ABOVE MINOR FLOOD STAGE OF 9.0 FEET 
BY LATE SATURDAY MORNING...AND CONTINUE TO RISE TO NEAR 14.3 FEET 
BY SUNDAY MORNING. THIS FORECAST IS EQUALLY DEPENDENT ON SNOWMELT 
GENERATED RUNOFF...AMOUNT OF PRECIPITATION REALIZED OVER 
FRIDAY AND EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO ABSORB 
MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND 
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED 
PRECIPITATION. 

NDC029-231713-
/O.NEW.KBIS.FL.W.0030.110423T1530Z-110426T0808Z/
/BVRN8.3.RS.110423T1530Z.110424T1200Z.110425T2008Z.NO/
1213 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BEAVER CREEK BELOW LINTON
* FROM TOMORROW LATE MORNING UNTIL MONDAY AFTERNOON
* AT 11AM FRIDAY THE STAGE WAS...5.7 FEET 
* MAJOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 14.3 FEET BY SUNDAY MORNING. 

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

MISSOURI RIVER BASIN
 LINTON        9  5.7 FRI 11 AM   7.6   14.3   11.0    6.3    6.9

$$
AYD
5 follow-up statements
328 
WGUS83 KBIS 230124
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
824 PM CDT FRI APR 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN NORTH 
DAKOTA...
 
  BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY 
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MAJOR FLOODING IS 
FORECAST.

.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS 
THE BEAVER CREEK BASIN THROUGH FRIDAY EVENING. THIS PRECIPITATION 
COMBINED WITH THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST 
TO CAUSE THE BEAVER CREEK BELOW LINTON TO RISE ABOVE MINOR FLOOD 
STAGE OF 9.0 FEET BY LATE SATURDAY MORNING...AND CONTINUE TO RISE 
TO NEAR 14.3 FEET BY SUNDAY MORNING. THIS FORECAST IS EQUALLY 
DEPENDENT ON SNOWMELT GENERATED RUNOFF...AMOUNT OF PRECIPITATION 
REALIZED THROUGH EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO 
ABSORB MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND 
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED 
PRECIPITATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC029-240124-
/O.EXT.KBIS.FL.W.0030.110423T1530Z-110426T0808Z/
/BVRN8.3.RS.110423T1530Z.110424T1200Z.110425T2008Z.NO/
824 PM CDT FRI APR 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK BELOW LINTON.
* FROM SATURDAY MORNING TO LATE MONDAY NIGHT.
* AT 8:00 PM FRIDAY THE STAGE WAS 6.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE BY LATE TOMORROW 
  MORNING AND CREST AROUND 14.3 FEET BY SUNDAY MORNING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

MISSOURI RIVER BASIN
 LINTON        9  6.1 FRI 8 PM   12.3   13.4    8.1    6.2    7.0 

$$
122 
WGUS83 KBIS 231607
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1107 AM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY 
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS 
FORECAST.

.RECENT PRECIPITATION COMBINED WITH THE MELTING OF SNOW ALREADY ON 
THE GROUND IS FORECAST TO CAUSE THE BEAVER CREEK BELOW LINTON TO RISE 
ABOVE MINOR FLOOD STAGE OF 9.0 FEET THIS EVENING...AND CONTINUE TO RISE 
TO NEAR 10.7 FEET BY LATE TONIGHT. THE CREEK FORECAST MAY CHANGE 
FREQUENTLY BASED ON OBSERVED PRECIPITATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC029-242207-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-110425T0738Z/
/BVRN8.1.RS.110424T0104Z.110424T0600Z.110424T1938Z.NO/
1107 AM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK BELOW LINTON.
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM SATURDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.7 FEET TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY TOMORROW AFTERNOON.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

MISSOURI RIVER BASIN
 LINTON        9  6.2 SAT 10 AM  10.2    6.3    6.0    7.0    5.8

$$

KINNEY
031 
WGUS83 KBIS 232050
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY 
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS 
FORECAST.

.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE BEAVER CREEK BELOW LINTON 
TO RISE ABOVE MINOR FLOOD STAGE OF 9.0 FEET EVENING LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC029-242050-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-110425T1348Z/
/BVRN8.1.RS.110424T0526Z.110424T1200Z.110425T0148Z.NO/
350 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK BELOW LINTON.
* UNTIL MONDAY MORNING.
* AT  3:00 PM SATURDAY THE STAGE WAS 6.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 10.6 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SUNDAY EVENING.

&&

             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

MISSOURI RIVER BASIN
 LINTON        9  6.1 SAT 3 PM   10.2    6.2    6.1    7.0    5.7

$$
728 
WGUS83 KBIS 240208
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY 
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS 
FORECAST.

.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE BEAVER CREEK BELOW LINTON 
TO RISE ABOVE MINOR FLOOD STAGE OF 9.0 FEET EARLY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC029-250208-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-110426T0218Z/
/BVRN8.1.RS.110424T1345Z.110425T0000Z.110425T1418Z.NO/
908 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK BELOW LINTON.
* UNTIL MONDAY EVENING.
* AT 9:00 PM SATURDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 10.6 FEET BY SUNDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE MONDAY MORNING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

MISSOURI RIVER BASIN
 LINTON        9  6.2 SAT 9 PM   10.6    6.4    6.4    6.9    6.9 

$$
721 
WGUS83 KBIS 241519
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1019 AM CDT SUN APR 24 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...AN IN BANK RISE IS 
FORECAST...BUT THE CREEK LEVEL WILL REMAIN BELOW FLOOD STAGE. 

.A MODERATE RISE IS EXPECTED TO CONTINUE INTO TUESDAY ON THE BEAVER 
CREEK NEAR LINTON...BUT THE CREEK WILL CREST BELOW FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

&&

NDC029-241549-
/O.CAN.KBIS.FL.W.0030.000000T0000Z-110426T0218Z/
/BVRN8.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 AM CDT SUN APR 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BEAVER CREEK BELOW LINTON.
* AT 10:00 AM SUNDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.8 FEET 
  TUESDAY EVENING.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

MISSOURI RIVER BASIN
 LINTON        9  6.3 SUN 10 AM   7.0    7.7    7.5    5.9    3.9

$$
KINNEY

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 22, 9:45 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 22, 9:45 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
945 AM CDT FRI APR 22 2011

.UPDATE...
UPDATE MAINLY FOR WEATHER TRENDS.

&&

.DISCUSSION...
BASED ON TURNOVER TO SNOW IN THE FAR SOUTHWEST...THE SLIGHTLY
COOLER NAM SOLUTION LOOKS MOST ACCURATE IN THE SHORT TERM
REGARDING PRECIP TYPE. NAM ALSO VERIFYING WELL WITH QPF AMOUNTS
AND PLACEMENT THROUGH MID MORNING. NO SIGNIFICANT CHANGES TO
CURRENT WINTER HEADLINES AT THIS TIME...ALTHOUGH WILL BE
MONITORING CLOSELY. BIGGEST CHALLENGE WILL BE DETERMINING IF ANY
ADDITIONAL COUNTIES WOULD CREEP INTO WARNING CRITERIA. HEAVY
BANDED SNOW DIAGNOSTICS INDICATE POTENTIAL FOR SOME PRETTY HEAVY
SNOWFALL ACCUMULATIONS SOUTHWEST...WHERE IT WILL BE SNOWING THE
LONGEST INTO THIS EVENING. GENERAL 4-8 INCH AMOUNTS STILL LOOK
REASONABLE...BUT WOULD NOT BE SURPRISED TO SEE ISOLD AMOUNTS
APPROACHING A FOOT.

&&

.AVIATION...
SURFACE LOW PRESSURE CENTERED NEAR BUFFALO SD EXPECTED TO TRACK
EAST TODAY. MOIST SOUTHEAST UP SLOPE FLOW RESULTING IN VERY LOW
IFR CEILINGS AT KDIK...AND IFR CEILINGS AT KISN/KBIS/KMOT/KJMS. AS
THE LOW MOVES EAST TODAY...IFR CEILINGS WILL REMAIN...AND MODERATE
TO HEAVY SNOW WILL FALL AT KDIK...WITH VSBYS AROUND 1/2SM IN SNOW.
MIX OF RAIN AND SNOW AT KBIS/KMOT/KISN/KJMS THROUGH THE AFTERNOON
WITH VSBYS 2 TO 4 MILES IN RAIN/SNOW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ018>020-031>037-
040>048-050-051.

WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY
FOR NDZ017-019>021-034-035-042-045.

WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR
NDZ018-031>033-040-041-043-044.

&&

AVIATION...WAA
UPDATE...KINNEY
Hazardous weather outlook, Apr 22, 4:54 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT FRI APR 22 2011

NDZ001>005-009>013-022-023-025-231000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-
454 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

RAIN CAN BE EXPECTED TODAY...POSSIBLY MIXING IN WITH SNOW AT
TIMES. THE RAIN MAY ALSO BECOME HEAVY AT TIMES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018-031>033-040-041-043-044-231000-
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TONIGHT.
PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF
RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH
FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE
OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL TOTALS.

NDZ017-019>021-034-035-042-045-231000-
MCKENZIE-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-
454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH EARLY TONIGHT.
PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT FOR ALL COUNTIES MENTIONED ABOVE EXCEPT
MCLEAN AND MCKENZIE THROUGH SUNDAY EVENING FOR MELTING OF RECENT
SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY
NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE
OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL TOTALS.

NDZ036-037-046>048-050-051-231000-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
454 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF
RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH
FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Apr 22, 11:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     SNOW             BOWMAN                  46.18N 103.39W
04/22/2011  E3.0 INCH        BOWMAN             ND   CO-OP OBSERVER

            STILL SNOWING HEAVY.

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:31 AM CDTWinter Storm WarningBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more18 hr
Apr 22, 11:18 AM CDTRiver Flood WarningBISWard7 days
Apr 22, 11:33 AM CDTRiver Flood WarningBISMorton, Sioux47 hr
Apr 22, 12:21 PM CDTRiver Flood WarningBISBurleigh46 hr
Apr 22, 12:31 PM CDTAreal Flood WarningBISBurleigh, Dickey, Emmons, Kidder, LaMoure, Logan and 2 more7 days
Apr 22, 1:07 PM CDTAreal Flood AdvisoryBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 5 more69 hr
Apr 22, 2:30 PM CDTRiver Flood WarningBISLaMoure21 hr

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.